Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2010

Generalization of (0, 4) Lacunary Interpolation by Quantic Spline

Jwamer Karwan Hama Faraj & Ridha G. Karem

Journal of Mathematics and Statistics, Volume 6, Issue 1, pp. 72–78 · doi.org/10.3844/jmssp.2010.72.78

7,310 accesses4,280 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Spline functions are the best tool of polynomials used as the basic means of approximation theory in nearly all areas of numerical analysis. Also in the problem of interpolation by g-spline construction of spline, existences, uniqueness and error bounds needed. Approach: In this study, we generalized (0,4) lacunary interpolation by quanta spline function. Results: The results obtained, the existence uniqueness and error bounds for generalize (0, 4) lacunary interpolation by qunatic spline. Conclusion: These generalize are preferable to interpolation by quantic spline to the use (0,4).

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Faraj, J. K. H. & Karem, R. G. (2010). Generalization of (0, 4) Lacunary Interpolation by Quantic Spline. Journal of Mathematics and Statistics, 6(1), 72–78. https://doi.org/10.3844/jmssp.2010.72.78

Licence
© Science Publications
Issue
Volume 6, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Generalization of (0, 4) Lacunary Interpolation by Quantic SplineJournal of Mathematics and Statistics · Volume 6, Issue 1 · pp. 72–78 · © Science PublicationsDownload